# SDR ASAA2024100553076

- Difficulty date: October 5, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 49,052 hours, 17,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Part number: 146A323149147A34
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 46/47 ; FUSELAGE SKIN BUTT-JOINT AT STA 887 STGR 23R-23L HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR AT SEC 46/47 FUSELAGE SKIN BUTT JOINT STA887 BETWEEN STGR 23R - 23L IAW EA #800-53EA-27710 REV 00.
